Regularity of an elliptic problem with a singular nonlinearity

Changfeng Gui, Fang-Hua Lin

Research output: Contribution to journalArticle

Abstract

We study a semilinear boundary value problem with the feature that the vanishing boundary value makes the equation singular. We prove that the positive solution is in general Holder-continuous up to the boundary and has even better regularity in some special cases.

Original languageEnglish (US)
Pages (from-to)1021-1029
Number of pages9
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume123
Issue number6
DOIs
StatePublished - 1993

Fingerprint

Singular Nonlinearity
Singular Equation
Boundary Value
Semilinear
Elliptic Problems
Positive Solution
Regularity
Boundary Value Problem

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Regularity of an elliptic problem with a singular nonlinearity. / Gui, Changfeng; Lin, Fang-Hua.

In: Proceedings of the Royal Society of Edinburgh Section A: Mathematics, Vol. 123, No. 6, 1993, p. 1021-1029.

Research output: Contribution to journalArticle

@article{d4aecfc72db74c8abb089fe4d8be7db2,
title = "Regularity of an elliptic problem with a singular nonlinearity",
abstract = "We study a semilinear boundary value problem with the feature that the vanishing boundary value makes the equation singular. We prove that the positive solution is in general Holder-continuous up to the boundary and has even better regularity in some special cases.",
author = "Changfeng Gui and Fang-Hua Lin",
year = "1993",
doi = "10.1017/S030821050002970X",
language = "English (US)",
volume = "123",
pages = "1021--1029",
journal = "Proceedings of the Royal Society of Edinburgh Section A: Mathematics",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "6",

}

TY - JOUR

T1 - Regularity of an elliptic problem with a singular nonlinearity

AU - Gui, Changfeng

AU - Lin, Fang-Hua

PY - 1993

Y1 - 1993

N2 - We study a semilinear boundary value problem with the feature that the vanishing boundary value makes the equation singular. We prove that the positive solution is in general Holder-continuous up to the boundary and has even better regularity in some special cases.

AB - We study a semilinear boundary value problem with the feature that the vanishing boundary value makes the equation singular. We prove that the positive solution is in general Holder-continuous up to the boundary and has even better regularity in some special cases.

UR - http://www.scopus.com/inward/record.url?scp=0041159905&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0041159905&partnerID=8YFLogxK

U2 - 10.1017/S030821050002970X

DO - 10.1017/S030821050002970X

M3 - Article

AN - SCOPUS:0041159905

VL - 123

SP - 1021

EP - 1029

JO - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

JF - Proceedings of the Royal Society of Edinburgh Section A: Mathematics

SN - 0308-2105

IS - 6

ER -